MAUDE Adverse Event Report: WILSON-COOK MEDICAL INC CONQUEST TTC LITHOTRIPTOR CABLE WITH ADAPTER; LITHOTRIPTER, BILIARY MECHANICAL

WILSON-COOK MEDICAL INC CONQUEST TTC LITHOTRIPTOR CABLE WITH ADAPTER; LITHOTRIPTER, BILIARY MECHANICAL
Model Number G25472
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
During lithotripsy, the physician used a cook conquest ttc lithotriptor cable with adapter.It was reported that when the physician inserted this product into the patient, it could not be withdrawn.Significant force was ultimately required to remove it.Subsequently, the product showed severe visible twisting.The procedure was completed with a new same device.A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.
 
Additional Manufacturer Narrative
Investigation evaluation: the product said to be involved was returned in a clear plastic bag.A lot number was not provided with the returned device.A photo of the device coiled within an unlabeled pouch was provided.The shrink tubing can be seen to have buckled and the proximal hub has moved distal to the intended location.Our evaluation of the product said to be involved confirmed the report.The proximal hub has moved distally relative to the intended location.The shrink tube has peeled and buckled at the proximal end due to the shifting of the proximal hub.The coil spring extended from the proximal end approximately 6.3cm from the hub with no shrink tubing remaining on the section.The coil spring has been misshapen approximately 6mm from the proximal tip of the coil spring.Evidence of solder was noted at the deformed location, indicative of the solder joint which would be intended to have secure the hub in place on the coil spring.The shrink tubing at the distal end of the hub was cut and peeled to exposed the distal end of the hub.A broken and detached piece of solder was found within the shrink tubing, indicating that the solder was present, but that the joint had broken.Evidence of solder was noted on the distal end of the hub.The proximal hub has become fixed on the coil spring and was not able to be pulled proximally to it's originally intended position.A product discrepancy or anomaly that could have contributed to this reported occurrence was not observed.The device history record for the lot number said to be involved was reviewed.A discrepancy or anomaly was not observed with the product that was released for distribution.Investigation conclusion: our evaluation of the returned device confirmed the report.The proximal adapter/hub has shifted distally with buckling of the shrink tubing.A definitive cause for this observation could not be determined because the actual use conditions could not be duplicated in the laboratory setting.Due to a variety of clinical conditions such as patient anatomy, endoscope position or progression of disease state, we could not reproduce the actual conditions of product usage during our laboratory analysis.This limits our ability to conclusively determine a cause.Prior to distribution, all conquest ttc lithotriptor cable with adapters are subjected to a visual inspection and functional testing to ensure device integrity.A review of the device history record confirmed that the lot said to be involved met all manufacturing requirements prior to shipment.Corrective action: based on the quality engineering risk assessment no corrective action is warranted at this time.A review of the complaint history was conducted.Based on this review, the likelihood of this type of report is rare.Quality assurance will continue to monitor for complaint trends.

Brand Name
CONQUEST TTC LITHOTRIPTOR CABLE WITH ADAPTER
Common Device Name
LITHOTRIPTER, BILIARY MECHANICAL
Manufacturer (Section D)
WILSON-COOK MEDICAL INC
4900 bethania station rd
winston-salem NC
Manufacturer (Section G)
COOK ENDOSCOPY
4900 bethania station rd
winston-salem
Manufacturer Contact
sabrina o'brien
4900 bethania station rd
winston-salem, NC 
3367440157
MDR Report Key24053777
Report Number1037905-2026-00024
Device Sequence Number9883616
Product Code LQC
UDI-Device Identifier00827002254725
UDI-Public(01)00827002254725(17)270118(10)W4803257
Combination Product (Y/N)N
Initial Reporter CountryTW
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG25472
Device Catalogue NumberTTCL-1
Device Lot NumberW4803257
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/06/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Initial Report FDA Received Date01/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OLYMPUS JF_260 SCOPE.
Patient Age74 YR
Patient SexMale
Patient Weight54 KG